... almost on a daily base,my potassium level ranges betw. 5 .1 and 6 , I'm a post liver transplant. I develop hiperkalemia some time after the liv. trans. I noticed that this med makes me urinate approx. every hr all night,it hurts and burns. it's not my prostate,although slightly enlarged. I wonder if anyone else out there ha the same problem!
No answers have yet been posted. Add your answer to this question.
- Sodium Polystyrene Sulfonate Information for Consumers
- Sodium Polystyrene Sulfonate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sodium Polystyrene Sulfonate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
2 answers • 24 Sep 2009
... sps 30g at one shot and it is making him really stay in the bathroom... he can't do this and work too... is there anything out there that ...
1 answer • 27 Sep 2009
... he is very itchy and I think it has an effect on his blood sugar also. Could this medication cause these symptome?
1 answer • 8 Apr 2015
0 answers • 10 Jul 2015